Alert archive / Wisconsin / Special Weather Statements in 2015

Special Weather Statement, NWS Green Bay, WI

May 28, 2015Florence County, Wisconsin

NWS Green Bay, WI issued this special weather statement at May 28, 2015, 6:21 PM CDT for Florence County, Wisconsin. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2015, 6:21 PM CDT (23:21 UTC)
Expired
May 28, 2015, 7:00 PM CDT
In force
39 min
Issued by
NWS Green Bay, WI

County Florence County, WI

The radar

The Marquette radar (KMQT), 90 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
103 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
1265 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

204 
WWUS83 KGRB 282321
SPSGRB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
621 PM CDT THU MAY 28 2015
 
WIZ012-290000-
FLORENCE-
621 PM CDT THU MAY 28 2015

...A STRONG THUNDERSTORM WILL AFFECT FLORENCE...

AT 620 PM CDT...A STRONG THUNDERSTORM WAS 9 MILES EAST OF TIPLER...OR
16 MILES SOUTH OF CRYSTAL FALLS...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FLORENCE...COMMONWEALTH...FENCE...LASALLE FALLS AND LOST LAKE
CAMPGROUND.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4600 8845 4598 8842 4599 8838 4597 8834
      4596 8833 4596 8832 4595 8829 4596 8825
      4595 8824 4595 8819 4593 8814 4574 8844
      4586 8863 4600 8850 4599 8848 4600 8847
TIME...MOT...LOC 2320Z 226DEG 27KT 4587 8845 
$$

ECKBERG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this special weather statement went out at May 28, 2:30 PM CDT, 3 hours 51 minutes earlier.

Area forecast discussion, May 28, 2:30 PM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
230 PM CDT THU MAY 28 2015

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND FRIDAY
ISSUED AT 230 PM CDT THU MAY 28 2015

THE LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY
SHOW A SHORTWAVE TROUGH MOVING NORTHEAST OVER THE CENTRAL
PLAINS...AND ANOTHER UPPER LOW OVER THE CENTRAL ROCKIES.  CLOSER TO
HOME...TEMPERATURES REACHED THEIR CONVECTIVE TEMPS EARLY THIS
AFTERNOON...WHICH COMBINED WITH A CONVERGENCE AXIS...HAS LED TO
SHOWER AND THUNDERSTORM DEVELOPMENT MAINLY OVER NORTH-CENTRAL
WISCONSIN.  A FEW OTHER ISOLATED CELLS HAVE ALSO POPPED UP OVER
MARATHON AND WAUPACA COUNTIES.  DEWPOINTS HAVE MIXED OUT INTO THE
40S AND MID 50S ACROSS THE NORTH...SO THINK THIS WILL HOLD THE
INTENSITY OF STORMS IN CHECK.  BUT DEWPOINTS REMAIN IN THE 60S OVER
FAR NE WISCONSIN WHERE ML CAPES ARE SURPASSING 1000 J/KG...SO CANNOT
RULE OUT A NEAR SEVERE STORM DEVELOPING LATER THIS AFTERNOON.
BETWEEN ONGOING STORMS AND THE INCOMING PRECIP FROM THE CENTRAL
PLAINS SHORTWAVE...PRECIP TRENDS ARE THE MAIN FORECAST CONCERNS
THROUGH TOMORROW.

TONIGHT...SHOWERS AND STORMS OVER NORTHERN WISCONSIN WILL DIMINISH
WITH THE LOSS OF DAYTIME HEATING BY MID-EVENING.  FOLLOWING A BRIEF
PERIOD OF MOSTLY CLEAR SKIES...CLOUDS WILL BE ON THE INCREASE AGAIN
AHEAD OF A SHORTWAVE LIFTING NORTHEAST OUT OF THE CENTRAL PLAINS.
AS PWATS INCREASE TO 1.5 INCHES BY SUNRISE...CLOUDS WILL BE LOWERING
AND PRECIP WILL BE APPROACHING WOOD COUNTY BY 09Z.  SHOWERS WITH
EMBEDDED THUNDESTORMS WILL THEN BE SPREADING NE ACROSS CENTRAL
WISCONSIN BY 12Z.  ELEVATED INSTABILITY IS PRETTY MEAGER SO THE
THREAT OF SEVERE STORMS IS LOW.  MIN TEMPS IN THE UPPER 50S TO LOWER
60S.

FRIDAY...AS THE SHORTWAVE TROUGH LIFTS NORTHEAST ACROSS THE
REGION...LOW PRESSURE WILL TRACKING OVER N-C WISCONSIN.  SHOWERS AND
EMBEDDED STORMS WILL CONTINUE TO LIFT NORTHEAST INTO NORTHEAST
WISCONSIN DURING THE MORNING.  THE MOST PERSISTENT RAINFALL SHOULD
OCCUR OVER THE NORTHWEST HALF OF THE CWA THROUGH THE DAY.  IF ANY
BREAKS OCCUR OVER THE SOUTHEAST...PROGGED SOUNDINGS AND THE SREF
SHOW BETWEEN 500 AND 750 J/KG OF ML CAPE.  THINK THE PROBABILITY OF
THESE CAPES OCCURRING IS LOW DUE TO THE RAINFALL...HOWEVER.  BUT
WILL NOT KNOW THESE SORTS OF DETAILS UNTIL TRENDS EMERGE TOMORROW.
RAIN COOLED HIGHS NEAR 70 ACROSS THE NORTH....AND INTO THE UPPER 70S
OVER EAST-CENTRAL WI.

.LONG TERM...FRIDAY NIGHT THROUGH THURSDAY
ISSUED AT 230 PM CDT THU MAY 28 2015

AFTER A PERIOD OF SHOWERS AND STORMS THROUGH SATURDAY
MORNING...COOLER TEMPERATURES EXPECTED FOR THE REMAINDER OF THE
WEEKEND. BUILDING UPPER HEIGHTS FOR NEXT WEEK PROMISES A DRIER AND
MILDER PERIOD WITH PERHAPS ANOTHER CHANCE OF PCPN ARRIVING MID TO
LATE NEXT WEEK.

OVERNIGHT MODEL RUNS SLOWED DOWN THE FRONT...AND THE BLEND OF
TODAYS RUNS SO FAR HAVE NOT CHANGED FROM THAT TREND. WILL
CONTINUE TO HANG ONTO THE SATURDAY MORNING PCPN OVER MUCH OF EAST
CENTRAL WISCONSIN. OTHERWISE THE DYNAMICS HAVE NOT CHANGED WITH
THE COLD FRONT PASSAGE WHICH INCLUDES A HEALTHY 850 MB BAROCLINIC
ZONE...RRQ REGION OF THE UPPER JET...PWATS NEAR 1.50 AHEAD OF A
RELATIVELY SLOW SAGGING FRONT. A FEW MODELS ALSO PROG A SURFACE
WAVE TO MOVE ALONG THE FRONT FRIDAY NIGHT OR SATURDAY MORNING
WHICH WOULD NOT ONLY SLOW THE FRONT BUT COULD ALSO FOCUS HIGHER
RAINFALL AMOUNTS. STILL THE LIKELY RANGE OF A 1 TO 2 INCH AVERAGE
WIDESPREAD RAIN FROM FRIDAY INTO SATURDAY MORNING IS POSSIBLE.

IN THE WAKE OF THE COLD FRONT...A COOL HIGH PRESSURE SYSTEM WILL
DRIFT OVER THE NORTHERN GREAT LAKES REGION LATER SATURDAY INTO
SUNDAY. GUSTY NORTHEAST TO NORTH WINDS WILL USHER IN A MUCH COOLER
AND DRIER AIR MASS INTO THE REGION STARTING SATURDAY.  UNDER
MAINLY CLEAR SKIES AND DIMINISHING E-NE WINDS...THE THREAT OF
FROST RETURNS OVER NORTHERN WISCONSIN CLOSER TO THE CENTER OF THE
HIGH PRESSURE SYSTEM. TEMPS MAY ALSO DIP BELOW THE FREEZING MARK
OVER THE FAR NORTH.

AFTER A COOL START SUNDAY...TEMPERATURES WILL BE ON THE INCREASE
FOR THE START OF THE NEW WORK WEEK AS AN UPPER RIDGE DRIFTS OVER
THE MID SECTION OF THE COUNTRY INCLUDING THE GREAT LAKES REGION.
NEXT CHANCE OF PCPN APPEARS TO BE TOWARD THE MIDDLE OR LATER HALF
OF NEXT WEEK AS TROUGH OF LOW PRESSURE APPROACHES FROM THE
NORTHERN AND CENTRAL PLAINS.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 230 PM CDT THU MAY 28 2015

FOG WILL LEAD TO QUITE VARIABLE AND LOCALLY VERY POOR FLIGHT
CONDITIONS EARLY THIS MORNING. BUT ONCE THAT BURNS OFF AFTER
SUNRISE...GENERALLY GOOD FLIGHT CONDITIONS ARE EXPECTED FOR THE
REST OF TDA AND MUCH OF TNGT...WITH THE EXCEPTION OF ANY ISOLD-SCT
SHRA/TSRA THAT DEVELOP THIS AFTN.
&&

.HYDROLOGY...
ISSUED AT 230 PM CDT THU MAY 28 2015

MOST OF THE FORECAST AREA WILL BE GETTING A NICE
PERIOD OF DRY WEATHER TODAY...BETWEEN THE PCPN FROM THE FIRST
HALF OF THE WEEK AND THE ANTICIPATED 1-2 INCH RAINS FRIDAY INTO
SATURDAY MORNING. SO LIKELY RUN OFF WILL MAINLY AFFECT CURRENT
MAIN STEM RIVERS...WHICH ARE RUNNING NEAR BANKFULL STAGE. LATEST
NCRFC FORECAST DATA SUGGESTS ONLY ONE LOCATION ON THE MENOMINEE
RIVER MAY RISE TO NEAR MINOR FLOOD STAGE FRIDAY MORNING SO NO
PLANS ON A AREAL FLOOD WATCH AT THIS TIME. ISSUED A FLOOD WARNING
FOR THIS LOCATION THURSDAY AFTERNOON. EVEN IF THE RIVER DOES NOT
REACH FS...ADDITIONAL RAINFALL FRIDAY INTO FRIDAY NIGHT MAY BE
ENOUGH TO EXCEED FS BY SATURDAY MORNING. WILL LIKELY REISSUE THE
ESF DUE TO THE EXPECTED RISE IN STREAMS AND RIVERS AGAIN BY
SATURDAY MORNING.

TDH.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MPC
LONG TERM......TDH
AVIATION.......MPC
HYDROLOGY......TDH
Hazardous weather outlook, May 28, 1:04 PM CDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
104 PM CDT THU MAY 28 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291815-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
104 PM CDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EARLY THIS
EVENING...MAINLY OVER NORTH-CENTRAL AND FAR NORTHEAST WISCONSIN.
THE STORMS COULD PRODUCE BRIEF GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A GOOD CHANCE OF THUNDERSTORMS FRIDAY INTO FRIDAY NIGHT.
SOME OF THE STORMS ON FRIDAY MAY PRODUCE HEAVY RAINFALL AND GUSTY
WINDS. THE HEAVY RAINFALL MAY RESULT IN FURTHER RISES IN THE
LEVELS OF ALREADY SWOLLEN RIVERS OVER CENTRAL AND NORTHEAST
WISCONSIN.

MUCH COOLER AND DRIER AIR IS FORECAST TO MOVE INTO THE REGION
THIS WEEKEND. AREAS OF FROST CAN BE EXPECTED ACROSS NORTHERN
WISCONSIN SATURDAY NIGHT AS TEMPERATURES ARE EXPECTED TO FALL
INTO THE UPPER 20S TO LOWER 30S. PATCHY FROST IS POSSIBLE ACROSS
CENTRAL AND EAST-CENTRAL WISCONSIN WHERE TEMPERATURES SATURDAY
NIGHT MAY DROP INTO THE MIDDLE TO UPPER 30S.

PATCHY FROST IS ALSO POSSIBLE ACROSS NORTHERN WISCONSIN SUNDAY
NIGHT AS TEMPERATURES DROP INTO THE UPPER 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-291815-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
104 PM CDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FOG COULD POSE A HAZARD TO BOATERS AT TIMES FROM TODAY AND TONIGHT...
ESPECIALLY ON THE LAKE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FOG COULD CONTINUE TO POSE A HAZARD TO BOATERS AT TIMES THROUGH
SATURDAY.

THERE IS A GOOD CHANCE OF THUNDERSTORMS FRIDAY INTO FRIDAY NIGHT.
SOME OF THE STORMS ON FRIDAY MAY PRODUCE HEAVY RAINFALL AND GUSTY
WINDS.

SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP FRIDAY NIGHT
INTO SATURDAY IN THE WAKE OF A COLD FRONT. THE EXPECTED GUSTY
NORTH TO NORTHEAST WINDS MAY ALSO PRODUCE HIGH WAVES.

MPC/- NONE -

In the hours before

Local storm report, May 28, 4:26 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
426 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             NIAGARA                 45.76N 88.00W
05/28/2015  M1.00 INCH       MARINETTE          WI   TRAINED SPOTTER

            ON HWY 141

&&

BERSCH
Special weather statement, May 28, 4:59 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
459 PM CDT THU MAY 28 2015

WIZ011-013-282245-
FOREST-NORTHERN MARINETTE COUNTY-
459 PM CDT THU MAY 28 2015

...A STRONG THUNDERSTORM WILL AFFECT FAR SOUTHEAST FOREST AND
NORTHWEST MARINETTE COUNTIES...

AT 458 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES EAST OF CARTER...OR
23 MILES SOUTHEAST OF CRANDON...MOVING NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SILVER CLIFF...GOODMAN COUNTY PARK AND MCCLINTOCK COUNTY PARK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4538 8833 4538 8858 4562 8843 4552 8816
TIME...MOT...LOC 2158Z 213DEG 14KT 4539 8847

KIECKBUSCH
Special weather statement, May 28, 5:37 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
537 PM CDT THU MAY 28 2015

WIZ012-013-282300-
FLORENCE-NORTHERN MARINETTE COUNTY-
537 PM CDT THU MAY 28 2015

...A STRONG THUNDERSTORM WILL AFFECT FLORENCE...NORTHERN MARINETTE
COUNTY...

AT 535 PM CDT...A STRONG THUNDERSTORM WAS NEAR PEMBINE...OR 10 MILES
SOUTHEAST OF KINGSFORD...MOVING NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PEMBINE...NIAGARA AND KREMLIN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4577 8799 4576 8796 4576 8790 4575 8790
      4575 8787 4572 8785 4571 8781 4570 8781
      4568 8778 4566 8783 4565 8783 4563 8781
      4563 8813 4570 8817 4578 8798
TIME...MOT...LOC 2235Z 256DEG 36KT 4568 8796

ECKBERG
Special weather statement, May 28, 5:53 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
553 PM CDT THU MAY 28 2015

WIZ012-013-282345-
FLORENCE-NORTHERN MARINETTE COUNTY-
553 PM CDT THU MAY 28 2015

...A STRONG THUNDERSTORM WILL AFFECT FAR SOUTHEAST FLORENCE AND
NORTHERN MARINETTE COUNTY...

AT 552 PM CDT...A STRONG THUNDERSTORM WAS NEAR NORWAY...OR 7 MILES
SOUTHEAST OF IRON MOUNTAIN...MOVING NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NIAGARA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4579 8799 4577 8799 4576 8796 4576 8790
      4575 8790 4575 8787 4573 8786 4571 8783
      4571 8781 4569 8780 4569 8806 4576 8814
      4578 8807 4578 8805 4579 8803
TIME...MOT...LOC 2252Z 256DEG 35KT 4574 8796

ECKBERG
Local storm report, May 28, 6:09 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
609 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     HAIL             NIAGARA                 45.76N 88.00W
05/28/2015  E0.25 INCH       MARINETTE          WI   LAW ENFORCEMENT

&&

BERSCH
Special weather statement, May 28, 6:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
621 PM CDT THU MAY 28 2015

WIZ012-290000-
FLORENCE-
621 PM CDT THU MAY 28 2015

...A STRONG THUNDERSTORM WILL AFFECT FLORENCE...

AT 620 PM CDT...A STRONG THUNDERSTORM WAS 9 MILES EAST OF TIPLER...OR
16 MILES SOUTH OF CRYSTAL FALLS...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FLORENCE...COMMONWEALTH...FENCE...LASALLE FALLS AND LOST LAKE
CAMPGROUND.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4600 8845 4598 8842 4599 8838 4597 8834
      4596 8833 4596 8832 4595 8829 4596 8825
      4595 8824 4595 8819 4593 8814 4574 8844
      4586 8863 4600 8850 4599 8848 4600 8847
TIME...MOT...LOC 2320Z 226DEG 27KT 4587 8845

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:04 PM CDTSpecial Weather StatementGRBLincoln56 min
May 27, 7:18 PM CDTSpecial Weather StatementGRBMarinette27 min
May 27, 7:57 PM CDTSpecial Weather StatementGRBOconto33 min
May 27, 8:10 PM CDTSpecial Weather StatementGRBLanglade, Marathon, Menominee, Oconto, Shawano80 min
May 27, 9:08 PM CDTSpecial Weather StatementGRBWood52 min
May 27, 10:26 PM CDTSpecial Weather StatementGRBKewaunee34 min
May 27, 10:35 PM CDTSpecial Weather StatementGRBDoor25 min
May 28, 1:00 PM CDTRiver Flood WarningGRBMarinette4 days
May 28, 4:59 PM CDTSpecial Weather StatementGRBMarinette46 min
May 28, 4:12 PM CDTSpecial Weather StatementGRBDickinson33 min
May 28, 5:37 PM CDTSpecial Weather StatementGRBDickinson23 min
May 28, 5:53 PM CDTSpecial Weather StatementGRBDickinson52 min
May 28, 6:58 PM CDTSpecial Weather StatementGRBDickinson32 min

Nearby

Special Weather Statements in Wisconsin, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.